# SDR AALA20121024012

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,139 hours, 14,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 420 LEFT FRAME WEB DAMAGED AT STANDOFF HOLE ABOVE LONGERON 13 LEFT.  INSTALLED DOUBLER REPAIR PER SRM 51-70-11-2R.
